NUPRIN (ibuprofen) Coupons, Discounts & Cost

NUPRIN (ibuprofen) Coupons, Discounts & Cost
GenPills.to ( visit store )
0 0
Comments Off
Want to say something? Add Comment 

Nuprin (ibuprofen) Coupons, Discounts & Cost

Nuprin is used to reduce painful sensations associated with inflammatory processes. One way to save money on the Nuprin retail cost regardless of income and insurance status is to use Nuprin coupons or discount cards from RXCoupons. Use this Ibuprofen coupon at this online pharmacy and receive up to 75% off the sale price.

Nuprin description and indications

Nuprin is used to reduce painful sensations associated with inflammatory processes. Ibuprofen is the main active substance of Nuprin.

Nuprin has antipyretic, anti-inflammatory and analgesic effects. This drug can be used for headache or toothache, muscle pains, back pain. It can also treat inflammatory diseases of the spine and joints (rheumatoid arthritis, ankylosing spondylitis, osteoarthritis). It is prescribed for patients with myalgia, neuralgia, gout, psoriatic arthritis, tendonitis, musculoskeletal pain and injury.

Nuprin contraindications

This medicine should not be used for ulcerative lesions of the digestive tract, as well as for optic nerve diseases. Nuprin is contraindicated in case of violations of the liver or kidney function. You should choose another drug if you have hypersensitivity to ibuprofen.

Nuprin dosage and administration

The right dose for Nuprin depends on the severity of symptoms. The single dose for adults is 200 to 800 mg. The drug should be used three to four times a day.

Doses for patients with ankylosing spondylitis, psoriatic arthritis, osteoarthritis: 400-600 mg three to four times a day.

Discomfort during menstrual periods: 400 mg three to four times a day.

The initial dose for children over 12 years is 150-300 mg three times a day.

Children aged 3 to 12 months should take suspension (50 mg of ibuprofen three to four times a day). Children from 1 to 3 years should take 100 mg of the drug three times a day. Children from 4 to 6 years should take 150 mg of Nuprin three times a day. Children from 7 to 9 years should take 200 mg three times a day. Children from 10 to 12 years should take 300 mg three times a day.

This drug should not be used for more than five days.

Nuprin side effects

Long-term use may result in dizziness, headache, visual impairment, skin hyperemia, discomfort in the epigastric region, diarrhea, vomiting, nausea. Patients with autoimmune diseases may suffer from aseptic meningitis.

Gastrointestinal tract: abdominal pain, nausea, vomiting, heartburn, dyspepsia, loss of appetite, diarrhea, flatulence, constipation; extremely rarely – chronic colitis and Crohn’s disease, stomatitis, pancreatitis, gastritis.

Hepatobiliary system: very rarely – hepatitis, jaundice and other liver diseases.

Respiratory system: shortness of breath, bronchospasm, asthma.

Central nervous system: headache, dizziness, insomnia, anxiety, nervousness and irritability, psychomotor agitation, drowsiness, depression, confusion, hallucinations.

Cardiovascular system: heart failure, tachycardia, high blood pressure, myocardial infarction or stroke.

Urinary system: acute renal failure, papillary necrosis, peripheral edema, allergic nephritis, interstitial nephritis, polyuria, cystitis, hematuria, proteinuria.

Hematopoiesis: anemia (including hemolytic anemia, aplastic anemia), leukopenia, thrombocytopenia, pancytopenia, agranulocytosis, eosinophilia.

Immune system: systemic lupus erythematosus, aseptic meningitis, headache, nausea, vomiting, fever.

Allergic reactions: hypersensitivity reactions (skin rash, face swelling, itchy skin), anaphylactic shock, bronchospasm or dyspnea, Stevens-Johnson syndrome, toxic epidermal necrolysis (Lyell’s syndrome), allergic rhinitis.

Nuprin special instructions

According to the instructions, Nuprin should not be used with antihypertensive drugs (ACE inhibitors, beta blockers), diuretics (furosemide), anticoagulants.

Combinations with warfarin can lead to microhematuria, hematoma.

Be sure to consult your doctor if you have diseases of the kidneys and liver, chronic heart failure.

Nuprin should be avoided during pregnancy.

Ibuprofen is contraindicated in the third trimester of pregnancy because of high risk of pulmonary hypertension in the fetus, which is dangerous for the mother and child. Ibuprofen is found in breast milk in very low concentrations.

Conditions of storage

Nuprin should be stored at a temperature below 25° C, in a place protected from UV radiation.

NUPRIN (ibuprofen) Coupons, Discounts & Cost
5 (100%) 2 vote[s]

Comments are closed.